# SDR MWEA00046

- Difficulty date: February 10, 2000
- Submitted: February 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 81,217 hours, 91,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 591359615
- Condition: Damaged
- Location: Bs 880
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE TO FRAME STATION 880 AT LONGERON 9 RIGHT TO 13 RIGHT HAS HEAT DAMAGE.  MAINTENANCE REMOVED AND REPLACED SHEAR TIE.
